# SDR AALA201710039032

- Difficulty date: October 2, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 9,803 hours, 3,593 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN BY THE L2 DOOR HAS A MISSING LENS COVER.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY IAW AMM 33-51-01.  OPS CHECKED GOOD.
